RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1986, Volume 40, Issue 4, Pages 468–477 (Mi mz5204)  

The resolvent of a generalized boundary problem for the differential operator Sturm–Liouville equations

I. V. Aliev


Full text: PDF file (556 kB)

English version:
Mathematical Notes, 1986, 40:4, 770–776

Bibliographic databases:

UDC: 517.947
Received: 21.04.1982

Citation: I. V. Aliev, “The resolvent of a generalized boundary problem for the differential operator Sturm–Liouville equations”, Mat. Zametki, 40:4 (1986), 468–477; Math. Notes, 40:4 (1986), 770–776

Citation in format AMSBIB
\Bibitem{Ali86}
\by I.~V.~Aliev
\paper The resolvent of a generalized boundary problem for the differential operator Sturm--Liouville equations
\jour Mat. Zametki
\yr 1986
\vol 40
\issue 4
\pages 468--477
\mathnet{http://mi.mathnet.ru/mz5204}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=873476}
\zmath{https://zbmath.org/?q=an:0675.47049}
\transl
\jour Math. Notes
\yr 1986
\vol 40
\issue 4
\pages 770--776
\crossref{https://doi.org/10.1007/BF01159669}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986J376200022}


Linking options:
  • http://mi.mathnet.ru/eng/mz5204
  • http://mi.mathnet.ru/eng/mz/v40/i4/p468

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:124
    Full text:51
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020